VOL. 42 · NO. 1 | Spring 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 42 (1), (Spring 1998)
No abstract available
Articles
Maria J. Carro
Illinois J. Math. 42 (1), 1-18, (Spring 1998) DOI: 10.1215/ijm/1255985610
KEYWORDS: 42B25, ‎42C40, 46N40, 47B38
No abstract available
Richard Snyder Laugesen
Illinois J. Math. 42 (1), 19-39, (Spring 1998) DOI: 10.1215/ijm/1255985611
KEYWORDS: 35P15, 35J05, 58J50
No abstract available
Narcisse Randrianantoanina, Elias Saab
Illinois J. Math. 42 (1), 40-57, (Spring 1998) DOI: 10.1215/ijm/1255985612
KEYWORDS: 46E40, 46B22, 46G10
No abstract available
Joseph A. Cima, Alec Matheson
Illinois J. Math. 42 (1), 58-69, (Spring 1998) DOI: 10.1215/ijm/1255985613
KEYWORDS: 42B30, 30D55, 47B38
No abstract available
Zoé Chatzidakis
Illinois J. Math. 42 (1), 70-96, (Spring 1998) DOI: 10.1215/ijm/1255985614
KEYWORDS: 03C60, 03C45, 20E18
No abstract available
Marcos Dajczer, Luis A. Florit
Illinois J. Math. 42 (1), 97-106, (Spring 1998) DOI: 10.1215/ijm/1255985615
KEYWORDS: 53C40
No abstract available
Kenneth R. Davidson
Illinois J. Math. 42 (1), 107-122, (Spring 1998) DOI: 10.1215/ijm/1255985616
KEYWORDS: 47D25, 46L05
No abstract available
P. Kirk, E. Klassen
Illinois J. Math. 42 (1), 123-138, (Spring 1998) DOI: 10.1215/ijm/1255985617
KEYWORDS: 58G20, 58G18, 58G25
No abstract available
Máté Wierdl
Illinois J. Math. 42 (1), 139-153, (Spring 1998) DOI: 10.1215/ijm/1255985618
KEYWORDS: 28D05, 42B25
No abstract available
Mustafa A. Akcoglu, Peter O. Schwartz
Illinois J. Math. 42 (1), 154-177, (Spring 1998) DOI: 10.1215/ijm/1255985619
KEYWORDS: 60G46, 28D05, 42B25
No abstract available
Back Matter
Illinois J. Math. 42 (1), (Spring 1998)
No abstract available
Back to Top